, Volume 43, Issue 1-2, pp 479-490
Date: 05 Apr 2013

Asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, some asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response are studied. First, we obtain the global existence of a positive unique solution of the model. Then, the stochastically bounded of the positive solution to the stochastic model is derived. Besides, some conditions for species to be stochastically permanent are given. We also show that the species will become extinct with probability one if the noise is sufficiently large. In the end, some simulation figures are carried out to support the analytical findings.